Differential and Integral Equations

Null controllability of first order quasilinear equations

Viorel Barbu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 4 (1991), 673-681.

Dates
First available in Project Euclid: 14 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371225008

Mathematical Reviews number (MathSciNet)
MR1108053

Zentralblatt MATH identifier
0786.35080

Subjects
Primary: 93B05: Controllability
Secondary: 35B37

Citation

Barbu, Viorel. Null controllability of first order quasilinear equations. Differential Integral Equations 4 (1991), no. 4, 673--681. https://projecteuclid.org/euclid.die/1371225008


Export citation